Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Medication. viral load and ALTs
Mar 5, 2010

Dear Dr, I am HBV +ve and HBVDNA was 3800 ul in last years august. Recently i checked for ALT and ultrasound. Both normal but i have little fat in the liver. My ALT never get elivated since i am hep B. But DNA was 900 two years before and now 3800. Is that reliable that I don't need medication. I am thinking to test for DNA in next six month. I saw in your answers that somebody even with 2700 ul BHV DNA has also suggested by his doctor for medication, is that necessary? Is little fat is dangerous for me and is that related with my infection of HBV ? Pls waiting for your answers.

Response from Dr. McGovern

Since your viral load has increased, I would only suggest rechecking it again in about six months. Your normal ALT is reassuring.

Your fatty liver could be related to obesity, high cholesterol or triglycerides, or diabetes....if any of these apply to you.



Previous
What do HCV antibody test results mean with HIV negative @ 9 months
Next
hepatitis c

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement